# SDR GTIA201902113151

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 49,434 hours, 23,148 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

F LOCKED FLAP-PERFORMED TROUBLE SHOOTING PER TSM 27-51-00-810-819-A FOUND L/H APPU SYNCHRO ANGLES IN EXCESS OF 5.2 PERFORMED VISUAL INSP OF TRANSMISSION ASSEMBLY PER AMM 27-54-00-200-001-A NO DEFECTS NOTED FOUND L/H APPU INSPECTION WINDOW FILLED WITH DEBRIS R/R L/H APPU PER AMM 27-51-18 OPS CHECK GOOD SYNCRO ANGLES WITING LIMITS WTB RESET PER AMM 27-50-00
